# SDR P5CA9701827

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

NR 2 HYD SYS FAILURE IN FLIGHT, HYD QTY WENT TO ZERO/LOW QTY LIGHT ON, ADP AND EDP LOW PRESS LIGHTS ON.  FOUND CRACKED NR 2 EDP CASE.  EDP BLANKING KIT INSTALLED IAW MM 29-11-05, MM 72-61-00.  NO CONTAMINATION FOUND IN NR 2 SYS FILTERS.  EDP CASE DRAIN FILTER REPLACED DUE TO SLIGHT METAL CONTAMINATION.  SYSTEM FLUSHED, NIL FURTHER CONTAMINATION.  LEAK CHECK OKAY PER MM 29-11-00.
